# SDR DALA2019043002787

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 80,973 hours, 35,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT PUSHED INTO SEAT AT ROW 1, SECURED EMERGENCY LIGHT AT ROW 1.
